# SDR UIEA2023102300918

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 141T63341
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR L1 HAS A LOWER FWD BEARING ON SLIDER CHANNEL FLAT WORN OUT( REMOVED AND REPLACED MAIN ENTRY DOOR  L1  FWD BEARING  AS PER B767-300  AMM 52-12-03. OPS CHECK NORMAL . )
